You seem to be overly anxious about this issue. And it is not just your OCD that's making you check and recheck, but it is the inner anxiety about the process that makes you check. If you can go through the process of erection and orgasm and enjoy it, you don't need to worry much. Also, with frequent masturbation, the amount of the fluid reduces, which can increase your anxiety even more. Otherwise the description does not point at any problem.
If you are taking SSRI group of medication for your OCD and anxiety, the ejaculation changes could be the side effects of those medicines. You may need to check this with your doctor.
Hope this helps.
Abhijeet Deshmukh, MD
(This post is for the purpose of providing medical information and is not a substitute for a face-to-face consultation with a doctor. This post is not intended to give or rule out a diagnosis, create a doctor-patient relationship or replace an existing one. I am not able to diagnose medical conditions online. Please consult with your doctor or a qualified healthcare provider for diagnosis and treatment options)
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.